Figueroa-O’Farrill, José M. (2018) Kinematical Lie algebras via deformation theory. Journal of Mathematical Physics, 59. 61701pp. doi:10.1063/1.5016288
Reference Type | Journal (article/letter/editorial) | ||
---|---|---|---|
Title | Kinematical Lie algebras via deformation theory | ||
Journal | Journal of Mathematical Physics | ||
Authors | Figueroa-O’Farrill, José M. | Author | |
Year | 2018 (June) | Volume | 59 |
Publisher | AIP Publishing | ||
DOI | doi:10.1063/1.5016288Search in ResearchGate | ||
Generate Citation Formats | |||
Mindat Ref. ID | 5771909 | Long-form Identifier | mindat:1:5:5771909:0 |
GUID | 0 | ||
Full Reference | Figueroa-O’Farrill, José M. (2018) Kinematical Lie algebras via deformation theory. Journal of Mathematical Physics, 59. 61701pp. doi:10.1063/1.5016288 | ||
Plain Text | Figueroa-O’Farrill, José M. (2018) Kinematical Lie algebras via deformation theory. Journal of Mathematical Physics, 59. 61701pp. doi:10.1063/1.5016288 | ||
In | (n.d.) Journal of Mathematical Physics Vol. 59. AIP Publishing |
See Also
These are possibly similar items as determined by title/reference text matching only.
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() |